# SDR MALA976429

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A114
- System (JASC): 6140 · Propeller Indication System
- Part: Indicator
- Part number: 523535
- Condition: Failed
- Location: Lt Prop
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE OIL PRESS CWP ON THAN OFF IN FLIGHT, LEFT ENGINE OIL PRESSURE NORMAL, LEFT PROP OIL PRESSURE FLUX RAPIDLY. PERFORMED QRH, EXAUSTED LEFT PROP.  NORMAL OPS.  RETURNED TO DTW.  MAINTENANCE REPLACED LEFT PROP OIL PRESS/TEMP INDICATOR.  OIL LEVEL CHECKS GOOD, RAN AIRCRAFT AND ALL CHECKS GOOD.
